# SDR DXTA2023122810455

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,948 hours, 11,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR IS HARD TO LATCH AND UNLATCH. ESPECIALLY FROM THE INSIDE.  PERFORMED SEVERAL OPS CHECK OF THE MAIN ENTRANCE DOOR WITH NO DISCREPANCIES TO NOTE AT THIS TIME, IAW AMM 52-10-00.
